MathSciNet Relay Station
MathSciNet bibliographic data
MR2539554 (2010j:60157) 60H15 (35R60 60G17 60G57)
Radchenko, Vadym Mild solution of the heat equation with a general stochastic measure. Studia Math. 194 (2009), no. 3, 231–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement